# SDR A6WA201140342

- Difficulty date: April 4, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 21,606 hours, 20,234 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR FWD EDGE CHAFED 2 EA PLACES.  FABRICATED FILLER AND DOUBLER INSTALLED IAW REO 601R-52-82-034 AND REO 601R-52-82-102.
